Entry Wang:1992:CBD from tcs1990.bib

Last update: Wed Sep 26 02:11:46 MDT 2018                Valid HTML 4.0!

Index sections

Top | Symbols | Numbers | Math | A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z

BibTeX entry

@Article{Wang:1992:CBD,
  author =       "Ke Wang",
  title =        "On characterizing boundedness of database schemes with
                 bounded dependencies",
  journal =      j-THEOR-COMP-SCI,
  volume =       "100",
  number =       "2",
  pages =        "347--364",
  day =          "29",
  month =        jun,
  year =         "1992",
  CODEN =        "TCSCDI",
  ISSN =         "0304-3975 (print), 1879-2294 (electronic)",
  ISSN-L =       "0304-3975",
  bibdate =      "Sat Nov 22 13:24:22 MST 1997",
  bibsource =    "http://www.math.utah.edu/pub/tex/bib/tcs1990.bib",
  acknowledgement = ack-nhfb,
  classification = "C4250 (Database theory)",
  corpsource =   "Dept. of Comput. Sci., Chongqing Univ., Sichuan,
                 China",
  fjournal =     "Theoretical Computer Science",
  journal-URL =  "http://www.sciencedirect.com/science/journal/03043975/",
  keywords =     "bounded dependencies; bounded equality-generating
                 dependencies; characterizing boundedness; database
                 schemes; database theory; equality-generating
                 dependencies; lossless database scheme; relational
                 algebra; single join dependency",
  pubcountry =   "Netherlands",
  treatment =    "T Theoretical or Mathematical",
}

Related entries